# SDR CALA2024022900609

- Difficulty date: December 22, 2023
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004320700
- Condition: Corroded
- Location: R2 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6184) NO DOT - FLOOR STRUCTURE HAS CORROSION NEXT TO R2 DOOR SIL.()
